Cross Reference Up

Weyl, H (1916). Über die Gleichverteilung von Zahlen mod Eins. Mathematische Annalen 77, 313-352. GER

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Baumeister, J and Macedo, TG (2011). Von den Zufallszahlen und ihrem Gebrauch. Stand: 21, November 2011. GER View Complete Reference Online information Works that this work references No Bibliography works reference this work
Cigler, J and Helmberg, G (1961). Neuere Entwicklungen der Theorie der Gleichverteilung. Jahresbericht der Deutschen Mathematiker Vereinigung 64, 1-50. View Complete Reference Online information Works that this work references Works that reference this work
Dorrestijn, J (2008). Graphing conformity of distributions to Benford’s Law for various bases. MSc thesis, Universiteit Utrecht, The Netherlands. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Drmota, M and Tichy, RF (1997). Sequences, Discrepancies and Applications. Lecture Notes in Mathematics 1651. View Complete Reference Online information Works that this work references Works that reference this work
Fellman, J (2014). The Benford paradox. Journal of statistical and econometric methods 3(4), pp. 1-20. ISSN/ISBN:2241-0384 . View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2003). A generalized Benford law and its application. Advances and Applications in Statistics 3(3), pp. 217-228. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2004). Integer powers and Benford’s law. International Journal of Pure and Applied Mathematics 11(1), pp. 39-46. View Complete Reference No online information available Works that this work references Works that reference this work
Jamain, A (2001). Benford’s Law. Master Thesis. Imperial College of London and ENSIMAG. View Complete Reference Online information Works that this work references Works that reference this work
Jech, T (1992). The Logarithmic Distribution of Leading Digits and Finitely Additive Measures. Discrete Mathematics 108(1-3), pp. 53-57. ISSN/ISBN:0012-365X. DOI:10.1016/0012-365X(92)90659-4. View Complete Reference Online information Works that this work references Works that reference this work
Jolissaint, P (2005). Loi de Benford, relations de récurrence et suites équidistribuées. Elem. Math. 60, pp. 10-18. FRE View Complete Reference Online information Works that this work references Works that reference this work
Jolissaint, P (2009). Loi de Benford, relations de récurrence et suites équidistribuées II. Elem. Math. 64 (1), pp. 21-36. FRE View Complete Reference Online information Works that this work references Works that reference this work
Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Moser, L and Macon, N (1950). On the distribution of first digits of powers. Scripta Mathematica 16, pp. 290-292. View Complete Reference Online information Works that this work references Works that reference this work
Pavlov, AI (1982). On the distribution of fractional parts and Benford’s law. Math. USSR Izvestija 19(1), 65-77. English translation of: Izv. Akad. Nauk SSSR Ser. Mat., 1981, 45(4), 760–774. View Complete Reference Online information Works that this work references Works that reference this work
Posch, PN (2008). A Survey on Sequences and Distribution Functions satisfying the First-Digit-Law. Journal of Statistics & Management Systems 11(1), 1-19. View Complete Reference Online information Works that this work references Works that reference this work
Posch, PN (2010). Ziffernanalyse. VEW Verlag Europäische Wirtschaft: Munich 2nd edition. GER View Complete Reference Online information Works that this work references Works that reference this work
Tsuji, M (1952). On the uniform distribution of numbers mod 1. Journal of the Mathematical Society of Japan 4(3/4), pp. 313-322. DOI:10.2969/jmsj/00430313. View Complete Reference Online information Works that this work references Works that reference this work